Communications in Mathematical Physics

Hamilton-Jacobi and Schrödinger separable solutions of Einstein's equations

Brandon Carter

Full-text: Open access

Article information

Source
Comm. Math. Phys. Volume 10, Number 4 (1968), 280-310.

Dates
First available: 23 December 2004

Permanent link to this document
http://projecteuclid.org/euclid.cmp/1103841118

Mathematical Reviews number (MathSciNet)
MR0239841

Zentralblatt MATH identifier
0162.59302

Subjects
Primary: 83.53

Citation

Carter, Brandon. Hamilton-Jacobi and Schrödinger separable solutions of Einstein's equations. Communications in Mathematical Physics 10 (1968), no. 4, 280--310. http://projecteuclid.org/euclid.cmp/1103841118.


Export citation